fbpx

Recall Alert – Abbott’s (formerly St. Jude Medical’s) implantable cardiac pacemakers

By |2019-08-05T16:34:27+00:00August 5th, 2019|Medical Recalls|

An additional recall has been issued on August 5th 2019: Abbott (Formerly St. Jude Medical Inc.), Recalls Ellipse Implantable Cardioverter Defibrillators Due to Exposed Aluminum Wires That May Prevent Defibrillation Therapy The FDA has identified this as a Class I recall, the most serious type of recall. Use of these devices may cause serious injuries [...]

Comments Off on Recall Alert – Abbott’s (formerly St. Jude Medical’s) implantable cardiac pacemakers

Recall Changes on Valsartan, Losartan and Irbesartan

By |2019-05-09T13:30:55+00:00March 1st, 2019|Failure To Diagnose, Local News, Medical Malpractice, Medical Recalls, Uncategorized|

FDA updates on angiotensin II receptor blocker (ARB) recalls including valsartan, losartan and irbesartan IMPORTANT: Medications containing only amlodipine or hydrochlorothiazide (HCTZ) are not being recalled. Manufacturers are recalling medications containing amlodipine in combination with valsartan or losartan, and medications containing hydrochlorothiazide HCTZ in combination with valsartan or losartan. […]

FDA Warns Taking These Antibiotics Could Rupture Aorta

By |2019-01-08T21:20:10+00:00January 8th, 2019|Medical Malpractice, Medical Recalls, Negligence|

A U.S. Food and Drug Administration (FDA) review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death.

Torrent Recalls Losartan Because of Carcinogen

By |2019-01-09T18:33:25+00:00December 21st, 2018|Local News, Medical Recalls, Medication Errors, Recalls|

Torrent Pharmaceuticals Limited is voluntarily recalling 2 lots of Losartan potassium tablets, USP to the consumer level due to the detection of trace amounts of a probable human carcinogen.

Teva BP Meds Added to Recall for Cancer Risk

By |2018-11-30T15:44:33+00:00November 30th, 2018|Local News, Medical Recalls, Recalls|

UPDATE – More blood pressure medications added to what is NOW a global recall for potential cancer risk: [11/29/2018] Teva Pharmaceuticals has launched a voluntary recall into two drugs used to treat high blood pressure as yet more medications face concerns over a possible cancer risk. In a statement from Teva posted [...]

Recall of Valsartan Tablets Due to Cancer Risk

By |2018-11-30T15:52:25+00:00August 9th, 2018|Local News, Medical Recalls, Recalls|

The recall has spread globally with Health Canada and the European Medicines Agency having also recalled drugs using valsartan provided by Zhejiang Huahai.  The valsartan tablets (dosages 40mg to 320mg) the FDA has recalled include products from the following drug companies: A-S Medication Solutions (labeled as Solco Healthcare) Bryant Ranch Prepack HJ Harkins Company Northwind [...]

Nationwide Recall – CVS Sinus Mist

By |2018-11-30T15:52:39+00:00August 9th, 2018|Local News, Medical Recalls, Recalls|

Product Quest Manufacturing LLC Issues Voluntary Nationwide Recall of CVS Health 12 Hour Sinus Relief Nasal Mist Due to Microbiological Contamination. For Immediate Release August 8, 2018 Contact Consumers Joan Sanger, Site Head of Quality  386-239-8787 Announcement View Product Photos Holly Hill, FL, Product Quest Manufacturing (“Product Quest”) is voluntarily recalling Lot# 173089J of CVS [...]

New Class Warnings for MRI Contrast Agents

By |2018-02-14T15:21:51+00:00December 20th, 2017|Attorney Articles, Medical Recalls|

FDA is requiring a new class warning and other safety measures for all gadolinium-based contrast agents (GBCAs) for magnetic resonance imaging (MRI) concerning gadolinium remaining in patients’ bodies, including the brain, for months to years after receiving these drugs.

Comments Off on New Class Warnings for MRI Contrast Agents